# SDR TWAA0102703

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 17,859 hours, 8,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606004
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS FLOOR LIGHT WAS INOPERATIVE AT ROW 14.  REPLACED THE LIGHT MODULE AT ROW 14.  CHECK-C 9-7-00 STL.
